American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 71 found      Go to page: 1 2 3

[31] B. P. Duggal. A remark on normal derivations. Proc. Amer. Math. Soc. 126 (1998) 2047-2052. MR 1451795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] M. Benlarbi Delai, S. Bouali and S. Cherki. Une remarque sur l'orthogonalité de l'image au noyau d'une dérivation généralisée. Proc. Amer. Math. Soc. 126 (1998) 167-171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] C.-S. Lin. Heinz's inequality and Bernstein's inequality. Proc. Amer. Math. Soc. 125 (1997) 2319-2325. MR 1376997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Milutin R. Dostanic. On an inequality of Friedrich's type. Proc. Amer. Math. Soc. 125 (1997) 2115-2118. MR 1376758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Don Hadwin. Triangular truncation and normal limits of nilpotent operators . Proc. Amer. Math. Soc. 123 (1995) 1741-1745. MR 1257109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Hong Ke Du. Another generalization of Anderson's theorem . Proc. Amer. Math. Soc. 123 (1995) 2709-2714. MR 1273496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Takayuki Furuta. Determinant type generalizations of Heinz-Kato theorem via Furuta inequality . Proc. Amer. Math. Soc. 120 (1994) 223-231. MR 1176068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] B. A. Lotto and T. Steger. von Neumann's inequality for commuting, diagonalizable contractions. II . Proc. Amer. Math. Soc. 120 (1994) 897-901. MR 1169882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] B. A. Lotto. von Neumann's inequality for commuting, diagonalizable contractions. I . Proc. Amer. Math. Soc. 120 (1994) 889-895. MR 1169881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. V. Siadat and K. Zhou. An extension of norm inequalities for integral operators on cones when $0. Proc. Amer. Math. Soc. 119 (1993) 817-821. MR 1149978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Junichi Fujii, Masatoshi Fujii, Takayuki Furuta and Ritsuo Nakamoto. Norm inequalities equivalent to Heinz inequality . Proc. Amer. Math. Soc. 118 (1993) 827-830. MR 1132412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Masatoshi Fujii and Fumio Kubo. Buzano's inequality and bounds for roots of algebraic equations . Proc. Amer. Math. Soc. 117 (1993) 359-361. MR 1088441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Takahiko Nakazi. Errata to: ``Norms of Hankel operators on a bidisc'' . Proc. Amer. Math. Soc. 115 (1992) MR 1072346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] P. J. Maher. Commutator approximants . Proc. Amer. Math. Soc. 115 (1992) 995-1000. MR 1086335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. Wojtaszczyk. Some remarks on the Daugavet equation . Proc. Amer. Math. Soc. 115 (1992) 1047-1052. MR 1126202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. McEachin. A sharp estimate in an operator inequality . Proc. Amer. Math. Soc. 115 (1992) 161-165. MR 1081093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alexey V. Rybkin. On the evaluation of spectral projections onto absolutely continuous parts of a contraction . Proc. Amer. Math. Soc. 112 (1991) 451-455. MR 1045149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] K. Okubo. Norm of Schur multiplication for Schatten norm . Proc. Amer. Math. Soc. 111 (1991) 925-930. MR 1041011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Fuad Kittaneh. On some equivalent metrics for bounded operators on Hilbert space . Proc. Amer. Math. Soc. 110 (1990) 789-798. MR 1027097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ralph Howard and Anton R. Schep. Norms of positive operators on $L\sp p$-spaces . Proc. Amer. Math. Soc. 109 (1990) 135-146. MR 1000156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Yuri Abramovich. A generalization of a theorem of J. Holub . Proc. Amer. Math. Soc. 108 (1990) 937-939. MR 1002149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Klaus D. Schmidt. Daugavet's equation and orthomorphisms . Proc. Amer. Math. Soc. 108 (1990) 905-911. MR 1002165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Takahiko Nakazi. Norms of Hankel operators on a bidisc . Proc. Amer. Math. Soc. 108 (1990) 715-719. MR 1000162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Takayuki Furuta. An inequality for some nonnormal operators . Proc. Amer. Math. Soc. 104 (1988) 1216-1217. MR 969053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Massimo A. Picardello and Tadeusz Pytlik. Norms of free operators . Proc. Amer. Math. Soc. 104 (1988) 257-261. MR 958078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Takayuki Furuta. Two mixed Hadamard type generalizations of Heinz inequality . Proc. Amer. Math. Soc. 103 (1988) 91-96. MR 938650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] D. R. Lewis. An upper bound for the projection constant . Proc. Amer. Math. Soc. 103 (1988) 1157-1160. MR 954999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Richard Bouldin. Approximation by operators with fixed nullity . Proc. Amer. Math. Soc. 103 (1988) 141-144. MR 938658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Herbert J. Bernstein. Corrigenda to: ``An inequality for selfadjoint operators on a Hilbert space'' . Proc. Amer. Math. Soc. 101 (1987) 394. MR 902562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Herbert J. Bernstein. An inequality for selfadjoint operators on a Hilbert space . Proc. Amer. Math. Soc. 100 (1987) 319-321. MR 884472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 71 found      Go to page: 1 2 3